Translator Disclaimer
June 2004 A Landau-Kolmogorov Inequality for Lorentz Spaces
Ha Huy BANG, Mai Thi THU
Tokyo J. Math. 27(1): 13-20 (June 2004). DOI: 10.3836/tjm/1244208470

Abstract

In this paper we prove that the Landau-Kolmogorov inequality for functions on the half line holds for Lorentz spaces with the constants, which are best possible for $L_\infty$-space.

Citation

Download Citation

Ha Huy BANG. Mai Thi THU. "A Landau-Kolmogorov Inequality for Lorentz Spaces." Tokyo J. Math. 27 (1) 13 - 20, June 2004. https://doi.org/10.3836/tjm/1244208470

Information

Published: June 2004
First available in Project Euclid: 5 June 2009

zbMATH: 1060.26016
MathSciNet: MR2060070
Digital Object Identifier: 10.3836/tjm/1244208470

Subjects:
Primary: 26D10

Rights: Copyright © 2004 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.27 • No. 1 • June 2004
Back to Top